# SDR CHQA201100303

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,770 hours, 18,243 cycles
- Engine: Allsn AE3007A
- Engine time: 23,501 hours, 16,756 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE WEATHER RADAR WAS NOT DEPICTING THE WEATHER AS SEEN VISUALLY OUTSIDE THE AIRCRAFT.  THE CREW TRIED USING BOTH AUTOMATIC AND MANUAL GAIN MODES, BUT RADAR REMAINED THE SAME.  THE CREW DIVERTED TO KCMH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
